# SDR SWIA201126238

- Difficulty date: May 9, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 19,366 hours, 17,977 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, YOKE MOUNT LINK ASSEMBLY IS CORRODED.  (ENGINE CHANGE)  REPLACED THE RIGHT ENGINE YOKE LINK ASSEMBLY.
